MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LOCKING CALCANEAL PLATE LARGE 70MM RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LOCKING CALCANEAL PLATE LARGE 70MM RIGHT; PLATE,FIXATION,BONE
Model Number 02.211.404
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent removal of the variable angle (va) locking calcaneal plate and 22 unknown screws due to infection at the site.No additional hardware was implanted as the bone had healed sufficiently.There was no reported surgical delay.The surgery was completed successfully.The hardware was successfully removed with no complications to the patient.Concomitant device reported: screws (part number unknown, lot unknown, quantity 20).This report involves one (1) 2.7mm va-locking calcaneal plate large 70mm right.This is report 1 of 10 for (b)(4).This product complaint, (b)(4), is related to (b)(4) which capture another thirteen (13) unk - screws: trauma.(b)(4) captures nine (9) unk - screws: trauma and one (1) 2.7mm va-locking calcaneal plate large 70mm right.
 
Event or Problem Description
Updated event: it was reported that on (b)(6) 2020 the patient underwent removal of the variable angle (va) locking calcaneal plate and 22 unknown screws due to infection at the site.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a3, b5, d7, g1.H3, h4, h6 investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part number: 02.211.404-us.Lot number: 17p1076.Part manufacturing date: 23 september 2019.Manufacturing site: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot 17p1076 of 2.7 mm locking calcaneal plates was processed through the normal manufacturing and inspection operations with no rework or non-conformities noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h809809 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA-LOCKING CALCANEAL PLATE LARGE 70MM RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10161995
Report Number2939274-2020-02830
Device Sequence Number19700083
Product Code HRS
UDI-Device Identifier10886982054869
UDI-Public(01)10886982054869
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.404
Device Catalogue Number02.211.404
Device Lot Number17P1076
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/21/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;